# SDR 98UAL900613

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

RIGHT HAND MID-GALLEY OVEN FIRE. EXTINGUISHED FIRE WITH HALON EXTINGUISHER. ISOLATED ELECTRICAL SUPPLY BY TURNING-OFF LEFT UTILITY BUS.  *S/D*  AIRCRAFT CONNECTORS AND WIRING WERE INSPECTED AND FOUND TO BE SERVICEABLE.  A NEW OVEN WAS INSTALLED AND OP CHECKED GOOD.  THE REMOVED OVEN WAS INSPECTED BY THE HOME SHOP IN SFO AND FOUND TO HAVE PLASTIC DEBRIS MELTED ON AND ABOVE THE BAFFLE AND ON THE HEATING ELEMENT IN THE UPPER AREA OF THE OVEN.  IT IS SUSPECTED THAT A PLASTIC BAG LEFT ON THE OVEN INSERT WAS DRAWN INTO THE OVEN HEATING AREA.  OVEN INSERT PACKAGING, TRANSPORT AND LOADING PROCEDURES HAVE BEEN REVIEWED WITH UA CATERERS PER A SAFETY ALERT METER DTD 12/28/98.
